On the approximation of the Boolean powers by Cartesian powers

Alexander G. Pinus; M. M. Michailov

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1994)

  • Volume: 33, Issue: 1, page 105-108
  • ISSN: 0231-9721

How to cite

top

Pinus, Alexander G., and Michailov, M. M.. "On the approximation of the Boolean powers by Cartesian powers." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 33.1 (1994): 105-108. <http://eudml.org/doc/23582>.

@article{Pinus1994,
author = {Pinus, Alexander G., Michailov, M. M.},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {second-order formula; congruences; tolerances; quasiorders; Cartesian powers; Boolean powers},
language = {eng},
number = {1},
pages = {105-108},
publisher = {Palacký University Olomouc},
title = {On the approximation of the Boolean powers by Cartesian powers},
url = {http://eudml.org/doc/23582},
volume = {33},
year = {1994},
}

TY - JOUR
AU - Pinus, Alexander G.
AU - Michailov, M. M.
TI - On the approximation of the Boolean powers by Cartesian powers
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1994
PB - Palacký University Olomouc
VL - 33
IS - 1
SP - 105
EP - 108
LA - eng
KW - second-order formula; congruences; tolerances; quasiorders; Cartesian powers; Boolean powers
UR - http://eudml.org/doc/23582
ER -

References

top
  1. Foster A. L., Functional completeness in the small. Algebraic structure theorems and identities, Math. Ann., v. 143, N 1, 1961, 29-53. (1961) Zbl0095.02201MR0122745
  2. Burris S., Boolean powers, Alg. Univ., v. 5, N 3, 1975, 341-360. (1975) Zbl0328.08003MR0447078
  3. Pinus A. G., Boolean constructions in universal algebra, Kluwer Academ. Publish., Dordrecht-Boston-London, 1993. (1993) Zbl0792.08001MR1228210
  4. Pinus A. G., On the covers in epimorphism skeletons of varгeties of algebras, Algebra and logic, v. 27, N 3, 1988, 316-326, (in Russian). (1988) Zbl0684.08001MR0997962
  5. Malcev A. I., The model correspondences, Izvestia AN SSSR, ser. math., v. 23, N 3, 1959, 313-336, (in Russian). (1959) MR0120152
  6. Cleave I. P., Local properties of systems, J. London Math. Soc. (1), v. 44, N 1, 1969, 121-130, Addendum., J. London. Math. Soc. (2), v. 1, N 2, 1969, p. 384. (1969) Zbl0169.00701MR0235995
  7. Kargapolov M. I., Merzljakov, Ju. I., Fundaments of the theory of groups, Nauka, Moscow, 1972, (in Russian). (1972) MR0444747
  8. Chajda I., Algebraic theory of tolerance relations, UP Olomouc, Monography series., 1991. (1991) Zbl0747.08001
  9. Pinus A. G., Chajda I., Quasiorders on the universal algebras, Algebra and logic, v. 32, N 3, 1993, (in Russian). (1993) Zbl0824.08002MR1286557
  10. Fraser G. A., Horn A., Congruence relations in direct products, Proc. Amer. Math. Soc., v. 26, N 2, 1970, 390-394. (1970) Zbl0241.08004MR0265258

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.